food interaction for RECOFAST
alcohol interaction for RECOFAST
pregnancy interaction for RECOFAST
lactation interaction for RECOFAST
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
SALT INFORMATION for RECOFAST
How it works
Common side effects
How it works
Common side effects
Common Dosage for RECOFAST SYRUP
Patients taking RECOFAST SYRUP
- 36%Once A Day
- 29%Thrice A Day
- 21%Twice A Day
- 14%Alternate Day
SUBSTITUTES for RECOFAST
- RECOFAST SYRUP(30 ML syrup in bottle)Shreya Life Sciences Pvt LtdRs. 1.47/ML of syrupRs. 44.13pay 67% more per ML of syrup
- Dr. Anita SethiMBBS, MD, DNB, Fellowship
- Dr. Vandana SarohaMBBS, MS, Fellowship
- Dr. Prem VardhanMBBS, MS, Fellowship, Fellowship
- Dr. Ira ChopraMBBS, MS
- Dr. Reema DasMBBS, Diploma, MS
Expert advice for RECOFAST
- Oral phenylephrine should be taken with food
- Phenylephrine can make you restless, so don't take it too close to bedtime
- Do not use this medicine without doctor's advice if you are pregnant or breast feeding
- Smoking may worsen the effect; therefore use of tobacco should be avoided.
Frequently asked questions for RECOFAST
Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it
Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine
Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure
Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.
Q.Dose triprolidine cause drowsiness/does it make you feel drowsy/ sleepy?
Yes. Drowsiness and dizziness are common side effects of triprolidine
Q.Is triprolidine a sedative?
Triprolidine can produce effects like inducing sleep and drowsiness. However, it is not used as a sedative drug
Q.Is triprolidine an expectorant?
No. Triprolidine is an anti-histamine drug used to relieve allergic symptoms of common cold and cough. It may be included in expectorant (aid expulsion of mucus as cough) or antitussive (used for dry cough) cough/cold preparations
Q.What is triprolidine/triprolidine hydrochloride?
Triprolidine or triprolidine hydrochloride is an anti-histamine drug
Q.What is it used for?
It is used to relieve allergic symptoms of common cold and cough such as sneezing, running nose, watery eyes, itching (in eyes, nose, throat), congestion in the nose and sinuses (air cavities around the nose). It may also be used to treat other allergies like red itchy bumps on skin (hives), mild allergic skin reactions, inflammation of eyes due to allergy (allergic conjunctivitis) and swelling of eyes and lips (angioedema)
Q.Does triprolidine get you high?
Triprolidine may not get you high. However, it may occasionally cause paradoxical excitation (unexpected excitation or increase in activity/agitation) and hallucinations (seeing or hearing things that are not really there)
Q.How does triprolidine work?
Triprolidine is an anti-histamine drug and belongs to a class of drugs called H1 receptor antagonists. It provides relief from the symptoms of common cold and other allergies by blocking the biological effect of naturally released substance called histamine that triggers allergic responses.